# SDR DALA2019072604413

- Difficulty date: July 26, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 74,146 hours, 55,203 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER. LIGHT @ SEAT 16ED INOP. FOUND PLASTIC SEAT CONNECTOR BROKEN OFF RETERMINATED AS REQUIRED. OPS CHECK GOOD OK FOR SVC. (LP5926682)
